# SDR AALA201704219021

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 24,773 hours, 9,714 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 36161407
- Part serial: P2624
- Condition: Failed
- Part time: 36,235 hours, 15,744 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVING, FLIGHT ATTENDANTS REPORTED FUMES AND AN ODOR IN REAR OF CABIN. APU WAS IMMEDIATELY TURNED OFF AND APU SHUT DOWN. AFTER ALL PASSEMGERS DEPLANED APU WAS RESTARTED AND AIR WAS TURNED ON. MAINTENANCE SUSPECT APU AIR COOLING FAN BAD. MAINTENANCE REPLACED APU AIR COOLING FAN PER AMM 49-52-51. ACCOMPLISHED JOB CARDS  26L00021001 CABIN AIR QUALITY, 26L00021002 APU SMELL IN CABIN, 26L31049009 CLEAN APU LOAD COMPRESSOR, AND 26L00021004 DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM.  AIRCRAFT WAS GROUNDED.
